Sep 14, 2008
I have heard that HCV can cause depression in some folks. How many years, on average untill the depression begins and are there effective treatments out there for this problem.
| Response from Dr. McGovern
There are no data on the time onset to depression. You are right to point out that there are some data to suggest that HCV may be associated with depression. It is not clear if this is a direct effect of the virus, or if there is some other indirect association.
There are many excellent medications for depression now and we treat many of our patients for depression prior to starting HCV therapy, which can also induce depression.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Painful Red Spots After Giving Handjob Worried I Have HIV
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Tingling Lips After Breast Sucking Worried I Have HIV
- Bacteria That Causes Hepatitis B
- How Do Lesbians Protect Themselves From Stds?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.